Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2011  |  Volume : 7  |  Issue : 1  |  Page : 72-74

Hypercalcemia with extraosseous MDP uptake in a bone scan as initial presentation in a case of cutaneous T-cell lymphoma


Department of Nuclear Medicine and PETCT, Amrita Institute of Medical Sciences, Elamakkara Post, Cochin, Kerala, India

Correspondence Address:
Shanmuga Sundaram Palaniswamy
Department of Nuclear Medicine and PETCT, Amrita Institute of Medical Sciences, Elamakkara Post, Cochin 682 041, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-1482.80474

Rights and Permissions

A middle-aged lady presented with headache, vomiting of sudden-onset with intermittent evening rise of temperature. She also had slurring of speech with no loss of consciousness or altered sensorium. The patient was under evaluation for hypercalcemia. A whole body bone scan was done to look for causes of hypercalcemia and the scan showed extraosseous 99m Tc MDP (Technetium Methylene Di Phosphonate) uptake. One of the causes of extraosseous MDP uptake is cutaneous T-cell lymphoma (CTCL). On close interrogation the patient gave a history of hypopigmented dermal patches for more than 2 years duration. The coexisting dermal patches raised suspicion of CTCL. Skin biopsy confirmed CTCL. The patient was referred to oncology and was planned for six cycles of chemotherapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5862    
    Printed232    
    Emailed0    
    PDF Downloaded269    
    Comments [Add]    

Recommend this journal